# SDR CA080724006

- Difficulty date: July 17, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 0164548250
- Condition: Failed
- Location: Engine
- Part time: 561 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MAIN ROTOR RPM KEPT DECREASING AFTER ADJUSTMENT, OIL ALSO FOUND IN THE INPUT SEAL DRAIN TUBE. NO LONGER ABLE TO ADJUST IAW MM. UNIT REPLACED WITH SERVICEABLE FCU AND DEFECTIVE UNIT SENT TO MFG FOR INVESTIGATION AND WARRANTY REPAIR.
